| Model Number |
EC300RF |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: analysis of the device was performed and concluded that could not duplicate the customer complaint concerning shock from the system.However, unit was presented with a self test code error 27 ( mcb-self test failure - port 4 ) and error 34 ( mcb-self test failure - a/d converter ).The connector panel and motor control board was replaced.Also, the touchscreen was found damaged.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during sacroiliac and thoracolumbar procedure, the ipc system shocked the surgeon twice when touched the bone; tried multiple handpieces.The drill was the only device being use at the time.As the burr was touching the bone, the user stepped on the pedal and was shocked.There was not any hardware in the patient at the time.Switched out the console and everything was ok.No further shocking.The surgeon is ok, had some numbness and tingling for approximately 10 minutes.There was a procedural delay of less than an hour and no impact on the patient.
Additional Manufacturer Narrative
H3: analysis of the device was performed and concluded that could not duplicate the customer complaint concerning shock from the system.However, unit was presented with a self test code error 27 ( mcb-self test failure - port 4 ) and error 34 ( mcb-self test failure - a/d converter ).The connector panel and motor control board was replaced.H6: codes updated.Previously applied codes fdr c07 and img g0201402 is no longer applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H6: code updated.Previously applied code fdc d16 is no longer applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.